# SDR EVCA202310110001

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N53AE
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Aircraft time: 35,681 hours, 80,993 cycles
- Engine: Allsn 250C30
- Engine time: 17,686 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW AND PILOT NOTICED ACRID SMELL IN AIRCRAFT. CREW INITIALLY UNSURE WHETHER IS WAS ENVIRONMENTAL OR INSIDE AIRCRAFT. PILOT SAID SMELL WAS INDICITAVE OF A ELECTRICAL ISSUE OR BURNING WIRES. SMELL SUBSIDED AFTER OPENING WINDOWS. ON THE SUBSEQUENT FLIGHT, THE SMELL RE-OCCURED ON 2 DIFFERENT OCCASIONS, BOTH TIMES, PILOT COULD NOT SMELL IT. ON THAT LAST OCCASION, PILOT EXECUTED THE CABIN SMOKE OR FUMES EP. AFTER PULLING THE INVERTER CIRCUIT BREAKER AND VENTING THE AIRCRAFT, THE SMELL SUBSIDED AND DID NOT RETURN.  AMT INSPECTED THE AIRCRAFT AND CARRY ON ITEMS AND COULD NOT DUPLICATE PERFORMED A GROUND RUN AND MX FLIGHT AND COULD NOT DUPLICATE THE SMELL.
